| Model Number |
MMT-522LNAL |
| Medical Device Problem Codes |
Failure to Cycle (1142); Loss of Data (2903); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/04/2013
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a compromised force sensor system alarm.The customer stated the device was squirting insulin out during manual prime process.Customer was treated with manual injection.Customer stated that they were unable to exit the preparing to prime loop.The drive support cap appears normal.Customer also reported that the insulin pump had another insulin pump error alarm.Customer was assisted in performing a self test and the test passed.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.